MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007850-15
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported missing component (stent) was confirmed as the stent was not returned; however, there were crimp marks on the balloon between the markers, suggesting the stent was originally positioned correctly and securely at the time of manufacture.The reported missing component (protective sheath) was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The investigation determined the reported difficulties appear to be related to operational context.
 
Event or Problem Description
It was reported during unpacking of the vision stent delivery system (sds) there was only the balloon and stylet, the protective sheath and stent were missing.The balloon had crimp marks between the markers as stent had been placed.There had been no resistance noted during removal of the sds from the hoop.The hoop was inspected for the protective sheath and stent but were not found.The sds was not used and a new vision sds was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5988860
Report Number2024168-2016-06545
Device Sequence Number66250
Product Code MAF
UDI-Device Identifier08717648050787
UDI-Public(01)08717648050787(17)181031(10)5111641
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number1007850-15
Device Lot Number5111641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date09/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1